# SDR AUS20010609

- Difficulty date: May 25, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 641917
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE CYLINDER ROCKER SHAFT SUPPORT CRACKED AND SEPARATED FROM CYLINDER HEAD.
